Quaderni del Seminario Matematico: 2005

ISSN: 2039-120X

[Anno precedente] [2005] [Anno successivo]


[01/2005] H. Karzel and S. Pianta [mail]
Binary operations derived from symmetric permutation sets and applications to absolute geometry.

[02/2005] P. Secchi [mail]
2D slightly compressible ideal flow in an exterior domain, J. Math. Fluid Mech. 8 (4) (2006), 564-590.

[03/2005] F. Menegazzo, A. Lucchini [mail], and M. Morigi
On the probability of generating prosoluble groups.

[04/2005] E. Detomi and A. Lucchini [mail]
Profinite groups with a rational probabilistic zeta function.

[05/2005] E. Casella [mail], P. Secchi [mail], and P. Trebeschi [mail]
Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary, Differential Integral Equations 19 (1) (2006), 51-74.

[06/2005] V. Berti, M. Fabrizio, and C. Giorgi [mail]
Gauge invariance and asymptotic behavior for the Ginzburg-Landau equations, J. Math. Anal. Appl. 329 (2007), 357-375.

[07/2005] P. Secchi [mail] and P. Trebeschi [mail]
Non-Homogeneous Quasi-Linear Symmetric Hyperbolic Systems with Characteristic Boundary, Int. J. Pure Appl. Math. 23 (1) (2005), 39-59.

[08/2005] A. Pasotti [mail] and E. Zizioli [mail]
Incidence left loops derived from kinematic algebras, Res. Math. 50 (2007), 125-139.

[09/2005] M.G. Naso [mail] and F.M. Vegni [mail]
Asymptotic behavior of the energy to a thermo-viscoelastic Mindlin-Timoshenko plate with memory, Int. J. Pure Appl. Math. 21 (2005), 175-198.

[10/2005] C. Banfi [mail], A. Marzocchi [mail], and A. Musesti [mail]
On the Principle of Virtual Powers in Continuum Mechanics.

[11/2005] A. Morando [mail] and D. Serre
A result of L^2-well posedness concerning the system of linear elasticity in 2D.

[12/2005] A. Swierczewska
Regularity and uniqueness for the stationary Large Eddy Simulation model.

[13/2005] E. Damian and A. Lucchini [mail]
The probabilistic zeta function of finite simple groups.

[14/2005] G. Bonfanti [mail] and F. Luterotti [mail]
Global solution to a one dimensional phase transition model with strong dissipation.

[15/2005] J.E. Munoz Rivera and M.G. Naso [mail]
On the decay of the energy for systems with memory and indefinite dissipation, Asymptot. Anal. 49, no. 3-4 (2006), 189-204.

[16/2005] E. Bonetti, G. Bonfanti [mail], and R. Rossi [mail]
Global existence for a contact problem with adhesion.

[17/2005] F. Luterotti [mail], G. Schimperna [mail], and U. Stefanelli [mail]
Existence results for a phase transition model based on microscopic movements.

[18/2005] J.E. Munoz Rivera and M.G. Naso [mail]
Exponential stability for a transmission problem in thermoelasticity with memory, Acta Appl. Math. 99 (1) (2007), 1-27.

[19/2005] R. Rossi [mail]
Attractor for a class of generalized viscous Cahn-Hilliard equations, In: Dissipative Phase Transitions, P. Colli, N. Kenmochi & J. Sprekels eds, Series on "Advances in Mathematics for Applied Sciences" 71 World Sci. Publishing. (2006), 247-268.

[20/2005] E. Fernandez Cara and M.G. Naso [mail]
Boundary controllability for a wave equation with memory.

[21/2005] A. Mielke and R. Rossi [mail]
Existence and uniqueness results for general rate-independent hysteresis problems, Math. Models Methods Appl. Sci. 17 (2007), 81-123.

[22/2005] A. Morando [mail] and D. Serre
On the L^2-well posedness of an initial boundary value problem for the 3D linear elasticity.

[23/2005] O. Klein, F. Luterotti [mail], and R. Rossi [mail]
Existence and asymptotic analysis of a phase field model for supercooling, Quart. Appl. Math. 64 (2006), 291-319.

[24/2005] J.E. Munoz Rivera and M.G. Naso [mail]
Asymptotic stability of semigroups associated with linear weak dissipative systems with memory, J. Math. Anal. Appl. 326 (2007), 691-707.

[25/2005] R. Rossi [mail], A. Segatti, and U. Stefanelli
Attractors for gradient flows of non convex functionals and applications to quasistationary phase field models, Arch. Ration. Mech. Anal., in press.

[26/2005] M.C. Tamburini Bellani [mail] and M. Vsemirnov [mail]
Irreducible (2,3,7)-subgroups of PGL(n,F), n<8..

[27/2005] M. Fabrizio, C. Giorgi [mail], and A. Morro
A thermodynamic approach to non-isothermal phase-field evolution in continuum physics, Physica D 214 (2006), 144-156.

[28/2005] J.-F. Coulombel [mail] and P. Secchi [mail]
Nonlinear compressible vortex sheets in two space dimensions, Ann. Scient. Éc. Norm. Sup. 4e série 41 (2008), 85-139.

[29/2005] E. Damian and A. Lucchini [mail]
Identifying a simple group of Lie type from its Dirichlet polynomial.

[30/2005] A. Salvadori [mail]
Analytical integrations in 2D BEM fracture mechanics.

[31/2005] P. Secchi [mail]
On compressible and incompressible vortex sheets, Analysis and Simulation of Fluid Dynamics, Series: Advances in Mathematical Fluid Mechanics, Eds. Calgaro, Coulombel, Goudon, Birkhäuser (2007).

[32/2005] A. Chambolle, A. Giacomini [mail], and M. Ponsiglione
Crack initiation in elastic bodies.

[33/2005] A. Giacomini [mail] and P. Trebeschi [mail]
A density result for Sobolev spaces in dimension two, and applications to stability of nonlinear Neumann problems.

[34/2005] E. Bonetti, G. Bonfanti [mail], and R. Rossi [mail]
Well-posedness and long-time behaviour for a model of contact with adhesion, Indiana Univ. Math. J., in press.

MP

Sep 17, 2017